# SDR AALA202304044959

- Difficulty date: March 22, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 38,815 hours, 4,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link
- Condition: Loose
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FLAP TRACK NUMBER 2 AFT FAIRING FITTING BEARING IS LOOSE. REMOVED AND REPLACED WORN NUMBER 2 OUTBOARD FLAP INBOARD TRACK AFT FAIRING SUPPORT LINK.
